Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 16 found articles
 
 
  Market imperfections and the instability of open economies
 
 
Title: Market imperfections and the instability of open economies
Author: Meng, Qinglai
Velasco, Andrés
Appeared in: Journal of international economics
Paging: Volume 64 (2004) nr. 2 pages 17 p.
Year: 2004
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands